MAUDE Adverse Event Report: PENUMBRA, INC. INDIGO SYSTEM LIGHTNING 12; QEW

PENUMBRA, INC. INDIGO SYSTEM LIGHTNING 12; QEW
Model Number LITNG12HTORQ100-A
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned and the investigation results are pending.A follow up mdr will be submitted upon completion of the device investigation.
 
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the superficial femoral artery (sfa) and inferior vena cava (ivc) using a lightning aspiration tubing (lightning).During the procedure, while aspirating in the target vessel, the indicator light on the lightning unit turned from green to solid red.It was also reported that the physician unplugged and plugged back in the lightning twice; however, it was unsuccessful.Therefore, the lightning unit was removed.The procedure was completed using a new lightning.There was no report of an adverse effect to the patient.
 
Additional Manufacturer Narrative
Evaluation of the returned lightning could not confirm the solid red light.During functional testing with a demonstration canister and engine, the lightning was able to power up without issue.The lightning was switched on and was able to aspirate fluid into the canister without an issue.Penumbra devices are visually inspected during in-process inspection and during quality inspection after manufacturing.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.H3 other text : placeholder.

Brand Name
INDIGO SYSTEM LIGHTNING 12
Common Device Name
QEW
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key10995747
Report Number3005168196-2020-02249
Device Sequence Number3562325
Product Code QEW
UDI-Device Identifier00815948022553
UDI-Public00815948022553
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K200771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLITNG12HTORQ100-A
Device Catalogue NumberLITNG12HTORQ100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date12/12/2020
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Date Report Sent to FDA01/01/2005